BROWSE

Related Researcher

Author

Jung, Chang-Yeol
Analysis and computational methods Lab
Research Interests
  • Analysis, singular perturbations, uncertainty, numerical methods

ITEM VIEW & DOWNLOAD

On the numerical approximations of stiff convection-diffusion equations in a circle

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
On the numerical approximations of stiff convection-diffusion equations in a circle
Author
Jung, Chang-YeolHong, YoungjoonTemam, Roger
Keywords
Mathematics Subject Classification: 74S05, 34D15, 34E05, 76E06
Issue Date
201406
Publisher
SPRINGER
Citation
NUMERISCHE MATHEMATIK, v.127, no.2, pp.291 - 313
Abstract
Our aim in this article is to study the numerical solutions of singularly perturbed convection–diffusion problems in a circular domain and provide as well approximation schemes, error estimates and numerical simulations. To resolve the oscillations of classical numerical solutions due to the stiffness of our problem, we construct, via boundary layer analysis, the so-called boundary layer elements which absorb the boundary layer singularities. Using a P1 classical finite element space enriched with the boundary layer elements, we obtain an accurate numerical scheme in a quasi-uniform mesh.
URI
Go to Link
DOI
http://dx.doi.org/10.1007/s00211-013-0585-x
ISSN
0029-599X
Appears in Collections:
SNS_Journal Papers

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qr_code

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU